Tuesday, September 02, 2014

Tuesday, January 06, 2009 herringtona, Community Member, asks

Q: Can Lipitor cause migraines ?

I reciently tried Lipitor.  I took it for 3 days. I had constant diarrhea. Then I developed a migraine so bad I went to the emergency room for help.  ( I cannot take imitrex, zolmeg, etc.)  The timing was so close to starting Lipitor I suspect the Lipitor was part of the cause of the migrane.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By herringtona, Community Member— Last Modified: 09/06/11, First Published: 01/06/09